# SDR MZZA98022

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65727461
- Condition: Hole Elongated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1110, RT EDGE SUPPORT PANEL INNER ATTACHMENT HOLE FOUND ELONGATED AT FRAME UPPER CHORD.  A DOUBLER REPAIR CARRIEID OUT AS PER SRM 51-40-3.  (M)
